# SDR RAIA00102005

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 12,598 hours, 13,428 cycles
- Engine: Garrtt TPE33114
- Engine time: 6,916 hours, 6,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114
- Part serial: 75097R
- Condition: Failed
- Location: Rt Engine
- Part time: 6,916 hours, 6,821 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

5353-ALB- DURING TAKEOFF NR 2 ENGINE SHUTDOWN IN FLIGHT.  OIL CONTAMINATION LIGHT, ENGINE SURGE, OIL PRESSURE FLUX, TORQUE DROP, EGT 790-800.  MAINTENANCE REMOVED AND REPLACED THE ENGINE IAW J41 MAINTENANCE MANUAL.
